MathSciNet Relay Station
MathSciNet bibliographic data
MR1021901 13F20 (13B10 14E07)
Miyanishi, Masayoshi; Robbiano, Lorenzo; Wang, Stuart Sui Sheng A brief proof of Jacobian hypothesis implies flatness. Proc. Amer. Math. Soc. 109 (1990), no. 2, 327–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement